Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What happens when a woman reduces her estrogen?

I'm on the mini pill, errin? Just wondering?

Answer Question
 
Hesmynavyman

Asked by Hesmynavyman at 3:44 AM on Oct. 22, 2009 in Health

Level 18 (4,812 Credits)
Answers (2)
  • depends...do you have low estrogen to begin with? if not the most it will do is mess with your hormone levels for a little while and your body will eventually even them out...
    if you have low estrogen to begin with and you stop taking your prescription then you will start to notice little things, you can gain weight, grow facial hair, have dark pigmentation on your elbows or neck line show up, have mood swings, headaches.....now im not saying you will have ALL of these things happen, everyone is different.
    blueeyedgrl2377

    Answer by blueeyedgrl2377 at 7:25 AM on Oct. 22, 2009

  • Are you meaning what happens when a lady switches from regular birth control to the mini pill (which actually contains NO estrogen)? Nothing major for most. Some notice weight gain or mood swings, but that can come with any birth control. For me it is the only birth control I can take without having major mood swings.
    purpleducky

    Answer by purpleducky at 8:38 AM on Oct. 22, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.